Solution of two fractional packing problems of Lovász

A. Schrijver, P.D. Seymour

Research output: Contribution to journalArticleAcademicpeer-review

2 Citations (Scopus)

Abstract

Lovász asked whether the following is true for each hypergraph H and natural number k: (*) if vk (H') = k · v* (H') holds for each hypergraph H' arising from H by multiplication of points, then vk(H) = tk(H); (**) if tk(H') = k · t*(H') holds for each hypergraph H' arising by removing edges, then tk (H) = vk (H). We prove and generalize assertion (*) and give a counterexample to (**).
Original languageEnglish
Pages (from-to)177-184
Number of pages8
JournalDiscrete Mathematics
Volume26
Issue number2
DOIs
Publication statusPublished - 1979

Fingerprint Dive into the research topics of 'Solution of two fractional packing problems of Lovász'. Together they form a unique fingerprint.

  • Cite this